# SDR TRAX200700596

- Difficulty date: May 1, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 15,060 hours, 11,921 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 319. ESCAPE CREW HATCH HAS WORN PLACARD (EMERGENCY EXIT).  [SUP 05-08-07]  REMOVED AND REPLACED ESCAPE CREW EMERGENCY PLACARD WITH NEW SERVICEABLE PLACARD P/N S1859 IAW CRJ 200 AMM 11-20-00.
